# SDR C1HA200083001

- Difficulty date: March 26, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Part number: SRL04L
- Part serial: 9695
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE OIL PRESSURE 1/2 IN RED ON TAKEOFF ROLL.  ABORT AT 80 KTS.  ENGINE WAS STARTED AT PUSHBACK.
